# SDR SWIA202158454

- Difficulty date: February 7, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: SH670390721
- Condition: Cracked
- Location: Bs 677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RIB AT FS 677.00 HAS A CRACK AT THE END OF THE METAL , IN THE BEND RADII, 1/4" IN LENGTH. UNDER THE WING-TO -BODY FAIRING.     (C-CHECK RO 5/23/2021)    REMOVED, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW SHORT BROS/BOMBARDIER DWG PL SH670-39072 AND CRJ700 SRM 51-42-06,53-82-06, 51-26-00, 53-00-00, 51-24-21, 51-45-00, 51-24-36, 51-21-11, 51-25-06, 51-25-16
